# SDR EIAA970167

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Bs 400
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D-CHECK INSPECTION, DISCOVERED MID BS 400 LEFT CEILING EMERGENCY LIGHT WAS INOPERATIVE.  REPAIRED ON SHOP TAG NR 017231 AND REINSTALLED IAW MM 33-51-00.  (M)
